How many mg is synflex?
Take Synflex exactly as your doctor has prescribed. The dose your doctor recommends depends on both the type and severity of pain and/or inflammation you have. The recommended dose is 550 mg given initially, then 275 mg every 6 to 8 hours as needed.
What is naproxen 500mg equivalent to?
This makes them effective at relieving pain and reducing inflammation, but there is a risk of stomach-related side effects. As far as effectiveness goes, a dose of 440mg naproxen is approximately equivalent to a dose of 400mg ibuprofen.
What is synflex 550 mg used for?
Naproxen is used to relieve pain from various conditions such as headache, muscle aches, tendonitis, dental pain, and menstrual cramps. It also reduces pain, swelling, and joint stiffness caused by arthritis, bursitis, and gout attacks. This medication is known as a nonsteroidal anti-inflammatory drug (NSAID).
What are G 32 pills?
naproxen 500 mg tablet This medicine is a light orange, oblong, scored, tablet imprinted with “G 32” and “500”.
Can I take 2000 mg of naproxen?
The initial dose is 500 mg, followed by 250 mg every 6 to 8 hours as needed. The maximum daily dose on day 1 of therapy is 1,250 mg. Additional daily doses should not exceed 1,000 mg.
What happens if you take 2 naproxen?
As a side note, do not take more than two 500 mg tablets in 24 hours without talking to your doctor. Taking a third tablet will result in an increased risk side effects including a potential decrease in kidney function.
How often can you take naproxen 500ml?
Adults—At first, 375 or 500 milligrams (mg) 2 times a day, in the morning and evening. Your doctor may adjust the dose as needed. However, the dose is usually not more than 1500 mg per day. Children—Use and dose must be determined by your doctor.
How strong is naproxen?
Ingredients. There are various types and strengths of naproxen. Regular naproxen tablets contain 250 milligrams (mg), 375 mg, or 500 mg of naproxen. Fast-absorbing naproxen sodium is available in 220 mg OTC capsules and tablets, and 275 mg and 550 mg tablets by prescription.